# SDR AALA951597

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Conductor
- Part number: A3060720204
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR WIRE BY FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
